# SDR DHL2002801001

- Difficulty date: January 10, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FIRE WARNING B-LOOP WILL NOT TEST.  DEFERRED NR 2 ENG FIRE WARNING B-LOOP.  UNABLE TO DUPLICATE.  INSPECTED NR 2 ENG B-FIRE LOOP SYSTEM, OPS NORMAL PER MM 26-10-0.
